Accessibility navigation


The k-fold list coloring of cycles with Hall's condition

Cropper, M.M., Hilton, A.J.W., Jacobson, M.S., Johnson, P.D. and Lehel, J. (2008) The k-fold list coloring of cycles with Hall's condition. A K C E International Journal of Graphs and Combinatorics, 5 (2). pp. 135-145. ISSN 0972-8600

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL: http://www.akcejournal.org/contents/vol5no2/vol5_n...


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1429
Publisher:Arulmigu Kalasalingam College of Engineering

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation